# SDR COMA0060630

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 12,310 hours, 12,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 2 - 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROWS 2 THRU 5 IS INOPERABLE.  SECURED ELECTRICAL CONNECTION, SYSTEM TEST NORMAL.
